# SDR YV3R2020071600301

- Difficulty date: April 28, 2020
- Submitted: July 16, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Make and model: Robsin R44
- Aircraft serial: 2570
- Aircraft time: 326 hours
- Engine: Lyc O540F1B5
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sending Unit
- Part number: B3081
- Condition: Defective
- Location: Oil System
- Part time: 326 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED SENDER P/N: B308-1 IS UNDER READING OIL PRESSURE 15 PSI.
